Alert archive / Alabama / River Flood Warnings in 2022

River Flood Warning 39, NWS Birmingham, AL

April 16, 2022Greene County, Pickens County, Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 16, 2022, 8:28 PM CDT for Greene County, Pickens County, Sumter County, Alabama. It took effect at Apr 17, 2022, 9:45 AM CDT. It was in force for 59 hr.

The area

The outline as issued.

The facts

Issued
Apr 16, 2022, 8:28 PM CDT (01:28 UTC)
In effect from
Apr 17, 2022, 9:45 AM CDT
Expired
Apr 19, 2022, 8:52 PM CDT
In force
59 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Pickens County, AL, Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 125.23 ft at Apr 18, 2022, 5:00 PM CDT.

actionminormoderate11512012513004/1704/1804/1904/2004/21
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

726 
WGUS44 KBMX 170128
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
828 PM CDT Sat Apr 16 2022

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Weekend rainfall over the Tombigbee River basin will result in 
rising water levels. A flood warning is now in effect for the 
Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Sunday morning, or sooner if 
conditions warrant.

&&


ALC063-107-119-171630-
/O.NEW.KBMX.FL.W.0039.220417T1720Z-220420T1852Z/
/AVLA1.1.ER.220417T1720Z.220418T1800Z.220420T0651Z.NO/
828 PM CDT Sat Apr 16 2022

...FLOOD WARNING IN EFFECT FROM SUNDAY AFTERNOON TO EARLY WEDNESDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...From Sunday afternoon to early Wednesday afternoon.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.
  At 128.0 feet, Cattle in the area should be moved to higher 
  ground. Flooding of some cabins and camps along the river can be 
  expected.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Saturday the stage was 118.6 feet.
  - Forecast...The river is expected to rise above flood stage
    early Sunday afternoon to a crest of 125.2 feet early Monday
    afternoon. It will then fall below flood stage early
    Wednesday morning.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

89^GSatterwhite
6 follow-up statements
800 
WGUS84 KBMX 171445
FLSBMX

Flood Statement
National Weather Service Birmingham AL
945 AM CDT Sun Apr 17 2022

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Flooding continues on the Tombigbee River and a flood warning 
remains in effect at Bevill Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-107-119-180545-
/O.EXT.KBMX.FL.W.0039.220417T1445Z-220420T1200Z/
/AVLA1.1.ER.220417T0917Z.220418T1200Z.220420T0000Z.NO/
945 AM CDT Sun Apr 17 2022

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING TO WEDNESDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...From this morning to Wednesday morning.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

* ADDITIONAL DETAILS...
  - At 5:00 AM CDT Sunday the stage was 122.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM CDT Sunday was 122.2 feet.
  - Forecast...The river is expected to rise to a crest of 124.7
    feet Monday morning. It will then fall below flood stage
    Tuesday evening.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

08
606 
WGUS84 KBMX 180141
FLSBMX

Flood Statement
National Weather Service Birmingham AL
841 PM CDT Sun Apr 17 2022

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Flooding continues on the Tombigbee River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Monday morning, or sooner if 
conditions warrant.

&&


ALC063-107-119-181645-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-220420T0834Z/
/AVLA1.1.ER.220417T0917Z.220418T0600Z.220419T2034Z.NO/
841 PM CDT Sun Apr 17 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...Until early Wednesday morning.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

* ADDITIONAL DETAILS...
  - At 5:00 AM CDT Sunday the stage was 122.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM CDT Sunday was 122.2 feet.
  - Forecast...The river is expected to rise to a crest of 124.5
    feet just after midnight tonight. It should then fall below
    flood stage Tuesday afternoon.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

89^GSatterwhite
279 
WGUS84 KBMX 181911
FLSBMX

Flood Statement
National Weather Service Birmingham AL
211 PM CDT Mon Apr 18 2022

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Flooding continues on the Tombigbee River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-107-119-191015-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-220420T2024Z/
/AVLA1.1.ER.220417T0917Z.220418T1800Z.220420T0824Z.NO/
211 PM CDT Mon Apr 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...Until Wednesday afternoon.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.

* ADDITIONAL DETAILS...
  - At 1:00 PM CDT Monday the stage was 125.1 feet. THe river
    point is currently cresting.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:00 PM CDT Monday was 125.1 feet.
  - Forecast...The river is expected to fall below flood stage
    early Wednesday morning and continue falling to 113.4 feet
    early Saturday afternoon.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

89^GSatterwhite
447 
WGUS84 KBMX 190104
FLSBMX

Flood Statement
National Weather Service Birmingham AL
804 PM CDT Mon Apr 18 2022

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Flooding continues on the Tombigbee River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by Tuesday morning, or sooner if 
conditions warrant.

&&


ALC063-107-119-191615-
/O.EXT.KBMX.FL.W.0039.000000T0000Z-220420T1715Z/
/AVLA1.1.ER.220417T0917Z.220418T2200Z.220420T0515Z.NO/
804 PM CDT Mon Apr 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY WEDNESDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...Until early Wednesday afternoon.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.
  At 128.0 feet, Cattle in the area should be moved to higher 
  ground. Flooding of some cabins and camps along the river can be 
  expected.

* ADDITIONAL DETAILS...
  - At 6:00 PM CDT Monday the stage was 125.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CDT Monday was 125.2 feet.
  - Forecast...The river is expected to fall below flood stage
    early Wednesday morning and continue falling to 112.8 feet
    Saturday evening.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

89^GSatterwhite
806 
WGUS84 KBMX 191415
FLSBMX

Flood Statement
National Weather Service Birmingham AL
915 AM CDT Tue Apr 19 2022

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.Flooding continues on the Tombigbee River and a flood warning 
remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

Another statement will be issued by late tonight, or sooner if 
conditions warrant.

&&


ALC063-107-119-200515-
/O.CON.KBMX.FL.W.0039.000000T0000Z-220420T1715Z/
/AVLA1.1.ER.220417T0917Z.220418T2200Z.220420T0515Z.NO/
915 AM CDT Tue Apr 19 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River At Bevill Lock and Dam.

* WHEN...Until early tomorrow afternoon.

* IMPACTS...At 122.0 feet, Cattle in low-lying areas of Southern 
  Pickens County should be moved to higher ground. Cattle are cutoff 
  in lowlands of Southern Pickens County at stages above 122 feet.
  At 128.0 feet, Cattle in the area should be moved to higher 
  ground. Flooding of some cabins and camps along the river can be 
  expected.

* ADDITIONAL DETAILS...
  - At 6:00 PM CDT Monday the stage was 125.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:00 PM CDT Monday was 125.2 feet.
  - Forecast...The river is expected to fall below flood stage
    just after midnight tonight and continue falling to 112.8
    feet Saturday evening.
  - Flood stage is 122.0 feet.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$
616 
WGUS84 KBMX 200152
FLSBMX

Flood Statement
National Weather Service Birmingham AL
852 PM CDT Tue Apr 19 2022

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tombigbee River At Bevill Lock and Dam affecting Greene, Pickens 
  and Sumter Counties.

.The Tombigbee River has fallen below flood stage, so the flood 
warning has been cancelled.

ALC063-107-119-200300-
/O.CAN.KBMX.FL.W.0039.000000T0000Z-220420T0152Z/
/AVLA1.1.ER.220417T0917Z.220418T2200Z.220419T1556Z.NO/
852 PM CDT Tue Apr 19 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River At Bevill Lock and Dam.

* ADDITIONAL DETAILS...
  - At 7:00 PM CDT Tuesday the stage was 120.3 feet.
  - Forecast...The river is expected to fall to 112.2 feet Sunday
    evening.


&&

LAT...LON 3321 8827 3307 8816 3287 8813 3285 8822
      3301 8825 3320 8832


$$

40/Sizemore

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 16, 7:30 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 16, 7:30 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
730 PM CDT Sat Apr 16 2022

.UPDATE...
For 00Z Aviation.

&&

.SHORT TERM...
/Updated at 142 PM CDT Sat Apr 16 2022/
Through This Afternoon.

A line of convection pushed south across the area this morning along
a pseudo warm front/moisture gradient. To the north, a cold front
is extending southwest from an area of low surface pressure over
the Northeast region. The cold front will continue to drift
southward this afternoon then stall across southern Alabama
tonight. Temperature trends have been limited by the overcast, so
I did bring highs down a couple degrees.

Convection continues over Central Mississippi and our far
southwestern counties. This activity is meandering along an
instability gradient and has been able to maintain intensity while
also showing some slight eastward motion. Some of these storms may
drift further into our southwestern counties as we continue through
the afternoon, posing an isolated risk for large hail and/or
damaging winds. Along the I-20 corridor, expect mainly scattered
stratiform showers with a few rumbles of thunder possible
throughout the afternoon. The cold front will continue south over
the next several hours and should act to push much of the
convection further south with any risk of stronger storms ending
by this evening.

Tonight through Tomorrow.

Other than a few isolated showers, latest model runs have trended
drier overnight. These drier solutions have therefore turned towards
patchy fog development which may begin to occur after midnight due
to the moist surface conditions with the potential for some clearing
in the cloud cover. A Dense Fog Advisory may be needed if widespread
development appears increasingly likely.

The stalled front will lift northward tomorrow morning, another
round of convection will develop along the boundary. These storms
will track northwest to southeast throughout the afternoon and
into the evening. Any stronger storms will once again pose an
isolated risk for quarter size hail and damaging winds, mainly
across our southern half in the more unstable airmass.

86

.LONG TERM...
/Updated at 355 PM CDT Sat Apr 16 2022/
Monday through Friday.

Only minor changes were made to the extended forecast. Pops were
refined for the front/rain exit for Monday morning with the
system looking a little quicker. After that, we have E Conus
ridging for the Tue/Wed time frame. Wednesday does show the ridge
weakening and beginning to push EWD. While Thu through the weekend
remain rain free, we will see a warming trend as onshore flow
takes over as well as upper ridging over the SE US into the Gulf
of Mexico.

08

Previous long-term discussion:
/Updated at 310 AM CDT Sat Apr 16 2022/
Monday through Friday.

The main cold front finally pushes through the area on Monday
morning and drier weather will move into the region. The warming
trend and drier air will persist through the end of the week. The
could be one caveat to this though. A cold front will try to edge
its way into our far northwestern on Thursday. Really looks like
the main ridge over the southeast will win this battle and keep
the front at bay for the rest of the extended period. Look for
temperatures to climb into the mid to upper 80s by Friday and into
next weekend as a trough and upper low stall out in the western
states.

16

&&

.AVIATION...
00Z TAF Discussion.

The remaining showers were in the vicinity of MGM/TOI early this
evening. This activity will continue slowly diminishing the next
few hours. Rain chances do start back up before sunrise with
showers and thunderstorms expected again on Sunday at all
terminals.

VFR conditions will exist for a few hours this evening before a
combination of low clouds and fog develops. This will likely knock
flight conditions to IFR/LIFR after 06z, potentially sooner. Winds
will become light and variable.

Light east southeast to variable winds are expected Sunday as
ceilings slowly rise to MVFR and hold there the remainder of the
period. These ceilings/vis will be impacted by the convection.

75

&&

.FIRE WEATHER...

Several rounds of showers and storms will impact the area through
early Monday morning. Dry conditions return by midday Monday
behind a cold front, lasting through the remainder of the upcoming
week. Temperatures will be warming each day starting Wednesday on
through next weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     55  68  55  71  41 /  20  70  60  10   0
Anniston    56  72  58  71  43 /  30  70  60  20   0
Birmingham  58  70  57  71  46 /  40  80  60  10   0
Tuscaloosa  60  72  56  73  46 /  40  80  80   0   0
Calera      60  72  60  72  47 /  40  80  80  10   0
Auburn      59  74  62  74  47 /  50  80  90  30   0
Montgomery  61  78  62  76  47 /  60  80  90  20   0
Troy        62  79  63  77  49 /  60  80  90  30   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 16, 6:15 PM CDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
615 PM CDT Sat Apr 16 2022

ALZ011>015-017>050-180215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
615 PM CDT Sat Apr 16 2022

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe storms are possible Sunday afternoon through Sunday night
for generally the southern two thirds of Central Alabama. Threats
include large hail and damaging straight line winds.

Rainfall will lead to river flooding across portions of the Black
Warrior, Sucarnoochee, and Tombigbee Rivers, beginning as early as
Monday and potentially lasting through the remainder of the week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Sunday afternoon and Sunday night.

In the hours before

Local storm report, Apr 16, 3:29 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     HAIL             4 WNW HAVANA            32.91N 87.68W
04/16/2022  E1.00 INCH       HALE               AL   PUBLIC

            HAIL AROUND QUARTER SIZE WITH AN ASSORTMENT
            OF SMALLER SIZES IN STEWART; HAIL DIMPLES TO
            THE ROOF OF A VEHICLE.

&&

GMS
Local storm report, Apr 16, 4:04 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     HAIL             2 NNW MARION            32.65N 87.32W
04/16/2022  E1.00 INCH       PERRY              AL   PUBLIC

            HAIL AROUND QUARTER SIZE REPORTED 2 MILES
            NORTH OF THE COURTHOUSE IN MARION.

&&

GMS
Local storm report, Apr 16, 4:34 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
434 PM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     6 WNW MORGAN SPRINGS    32.78N 87.52W
04/16/2022                   HALE               AL   EMERGENCY MNGR

            EM REPORTED HUNDREDS OF TREES UPROOTED AND
            SOME SNAPPED OVER A WIDE PATH NEAR SR 25 AND
            CR 32, SEEMINGLY FROM STRAIGHT LINE WINDS.

&&

GMS
Local storm report, Apr 16, 4:36 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT SAT APR 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             2 NNW MARION            32.66N 87.33W
04/16/2022  E1.00 INCH       PERRY              AL   PUBLIC

            QUARTER SIZE HAIL REPORTED ALONG CR 29 ON
            THE NW SIDE OF MARION.

&&

GMS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 8:30 PM CDTRiver Flood WarningBMXGreene, Marengo, Sumter13 hr
Apr 16, 11:34 PM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 hr
Apr 17, 10:37 AM CDTSpecial Weather StatementBMXSumter53 min
Apr 17, 10:40 AM CDTSpecial Weather StatementBMXChilton50 min
Apr 17, 11:12 AM CDTSpecial Weather StatementBMXCoosa48 min
Apr 17, 12:02 PM CDTSpecial Weather StatementBMXPike43 min
Apr 17, 12:37 PM CDTSpecial Weather StatementBMXPike38 min
Apr 17, 1:49 PM CDTRiver Flood WarningBMXSumter30 hr
Apr 17, 2:03 PM CDTAreal Flood AdvisoryBMXMontgomery, Pike3 hr
Apr 17, 2:42 PM CDTSpecial Weather StatementBMXBarbour48 min

Nearby

River Flood Warnings in Alabama, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.